I have been taking Celexa 40mg for many years. In january I started getting really anxious. The anxiety was lasting all day and I couldnt sleep through the night. I would wake up at say 2:30 am in a sweat and be so hot and anxious. I could not get back to sleep. Went to see the doctor and she added Wellbutrin. I started off with 100mgs for 3 weeks. Wasnt doing anything. I have been taking 150 mgs once a day for 4 days now. Side affects i am feeling are i am very Nauseous, light headed...i think i am feeling a little better mood wise. Kinda hard to tell when you have felt like crap for so long. I would love to hear your experiences with Wellbutrin. I actually take bupropion sr 150 mgs. I am supposed to up my does to 150 mgs twice a day soon and with how i feel now...im not sure i can take it.
Posts You May Be Interested In
Have you been following any of the impeachment trial coverage?If so, do you feel the House Managers made a strong case to at least hear out witnesses and demand evidence be handed over from the Trump administration or do you think the Republican Senators will still hold pat and not budge on the matter (even in the face of overwhelming poll numbers showing the majority of Americans and the...
Just wanting to think about something political that isn't Trump or the impeachment circus....Seeing how the Democrats just had another debate this week and the Iowa caucus is less than a month away and then we go full steam ahead into primary season, I was wondering where you guys stand on the Democratic choices for president? At one point they had as many as 24 in the running but now we're...